Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 162, NWS Jacksonville, FL

July 10, 2012Bacon County, Pierce County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 8:34 PM EDT for Bacon County, Pierce County, Ware County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 8:34 PM EDT (00:34 UTC)
Expired
Jul 10, 2012, 9:02 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Bacon County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:37 PM EDTHAIL 0.5Dixie Union, GAPUBLIC REPORTED DIME SIZED HAIL IN DIXIE UNION.
Jul 10, 8:45 PM EDTTSTM WND DMG4 E Alma, GABACON COUNTY 911 DISPATCH REPORTS TREES AND POWERLINES DOWN ALONG JOHNSONS LAKE ROAD IN THE VICNITY OF ROCKINGHAM. TIME OF INCIDENT BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1827 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS52 KJAX 110034
SVRJAX
GAC005-229-299-110115-
/O.NEW.KJAX.SV.W.0162.120711T0034Z-120711T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 915 PM EDT

* AT 834 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR DIXIE UNION...OR 11 MILES NORTHWEST OF WAYCROSS...AND
  MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEENWOOD...DIXIE UNION...PATTERSON...BRISTOL AND ALMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
      3162 8256
TIME...MOT...LOC 0034Z 226DEG 9KT 3131 8250

$$

ALLEN
2 follow-up statements
497 
WWUS52 KJAX 110053
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT TUE JUL 10 2012

GAC005-229-299-110115-
/O.CON.KJAX.SV.W.0162.000000T0000Z-120711T0115Z/
WARE GA-PIERCE GA-BACON GA-
853 PM EDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHERN BACON...PIERCE AND NORTHWESTERN WARE COUNTIES...

AT 853 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALMA...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMA...
PATTERSON AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
      3162 8256
TIME...MOT...LOC 0053Z 226DEG 9KT 3149 8243

$$

ALLEN
590 
WWUS52 KJAX 110102
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
902 PM EDT TUE JUL 10 2012

GAC005-229-299-110111-
/O.CAN.KJAX.SV.W.0162.000000T0000Z-120711T0115Z/
WARE GA-PIERCE GA-BACON GA-
902 PM EDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACON...PIERCE AND
NORTHWESTERN WARE COUNTIES IS CANCELLED...

THUNDERSTORMS HAVE DIMINISHED IN INTENSITY...THUS THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
      3162 8256
TIME...MOT...LOC 0101Z 226DEG 9KT 3150 8241

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 10, 3:09 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT TUE JUL 10 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY
STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID
LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT
WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED
CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE
FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES.
UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND
HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS
INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A
POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND
WILL CONTINUE 10-20% POPS.

WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN
ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST.
ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE
TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES.
ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND
COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA
BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH
50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN
ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT
HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE
STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER
80S TO LOWER 90S THURS.

.LONG TERM...
HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE
WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH
WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST
THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY
DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE
WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW
PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL
TEMPERATURES ARE EXPECTED FOR THIS PERIOD.

&&

.AVIATION...
SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS
INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND
JAX AFT 20Z.

&&

.MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY
LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING
EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH.
WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE
CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE.

RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN
POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING
NORTH OF THE REGION TOWARD THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  73  94 /  20  50  50  50
SSI  78  89  77  88 /  20  20  20  20
JAX  75  93  73  90 /  30  30  30  30
SGJ  75  89  76  88 /  20  20  20  30
GNV  72  92  73  91 /  30  50  50  50
OCF  72  93  73  91 /  30  50  50  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PP/ARS
Hazardous weather outlook, Jul 10, 4:50 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT TUE JUL 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
450 PM EDT TUE JUL 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA
FE RIVER...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH EARLY THIS
EVENING. A FEW STRONG STORMS WILL BE POSSIBLE.

MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND
SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNING PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN
BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 10, 6:11 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     LIGHTNING        GAINESVILLE             29.67N 82.34W
07/10/2012                   ALACHUA            FL   BROADCAST MEDIA

            WCJC REPORTS A LIGHTNING STRIKE THAT CAUSED DAMAGE AT A
            BUSINESS ALONG NORTHWEST 13TH STREET IN GAINESVILLE. TIME
            OF INCIDENT BASED ON RADAR IMAGERY.

0519 PM     HAIL             5 ESE ORTEGA            30.24N 81.63W
07/10/2012  E0.25 INCH       DUVAL              FL   BROADCAST MEDIA

            WTEV REPORTS PEA SIZED HAIL AND GUSTY WINDS THAT UPROOTED
            A SMALL DIAMETER TREE NEAR THE BOLLES SCHOOL.

&&

NELSON
Special weather statement, Jul 10, 6:13 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT TUE JUL 10 2012

FLZ023-GAZ150-164-102300-
BAKER-CHARLTON-WARE-
613 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 700 PM EDT...

AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 18 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT
STEVEN FOSTER STATE PARK THROUGH 700 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3055 8202 3051 8235 3078 8234 3079 8206
      3068 8204 3065 8205 3062 8203
TIME...MOT...LOC 2212Z 188DEG 8KT 3058 8223

ALLEN
Special weather statement, Jul 10, 6:45 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT TUE JUL 10 2012

GAZ165-102330-
INLAND CAMDEN-
645 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT...

AT 645 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF KINGS FERRY...OR 9
MILES SOUTHWEST OF WOODBINE...MOVING NORTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG...WAVERLY AND
TARBORO THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3077 8175 3079 8181 3080 8187 3083 8190
      3090 8189 3091 8192 3095 8189 3098 8192
      3107 8190 3110 8186 3110 8185 3116 8178
      3109 8162
TIME...MOT...LOC 2245Z 193DEG 10KT 3088 8183

ALLEN
Special weather statement, Jul 10, 7:42 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
742 PM EDT TUE JUL 10 2012

GAZ132-149-150-110015-
ATKINSON-COFFEE-WARE-
742 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...

AT 742 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER AXSON...MOVING NORTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MILLWOOD
AND BICKLEY THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3150 8271 3145 8250 3139 8244 3117 8267
      3118 8267 3118 8278 3123 8288
TIME...MOT...LOC 2342Z 210DEG 10KT 3126 8274

ALLEN
Local storm report, Jul 10, 7:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             GAINESVILLE             29.67N 82.34W
07/10/2012  E0.75 INCH       ALACHUA            FL   BROADCAST MEDIA

            WCJB-TV IN GAINESVILLE RELAYED A PUBLIC REPORT OF DIME
            SIZED HAIL ALONG NORTHWEST 16TH AVENUE IN GAINESVILLE.

0545 PM     TSTM WND DMG     3 ENE SANDERSON         30.27N 82.22W
07/10/2012                   BAKER              FL   911 CALL CENTER

            BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG
            WIND GUSTS ACROSS THE INTERSECTION OF US HIGHWAY 90 AND
            COW PEN ROAD IN THE VICINITY OF SANDERSON. TIME OF
            INCIDENT BASED ON RADAR IMAGERY.

0545 PM     TSTM WND DMG     5 NNE SANDERSON         30.32N 82.24W
07/10/2012                   BAKER              FL   911 CALL CENTER

            BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG
            WIND GUSTS ACROSS TURNER CEMETERY ROAD IN THE VICINITY OF
            SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY.

&&

NELSON
Special weather statement, Jul 10, 8:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT TUE JUL 10 2012

GAZ134-150-151-110045-
BACON-PIERCE-WARE-
816 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHERN PIERCE AND BACON COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 845 PM EDT...

AT 816 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF BICKLEY...OR 14 MILES
SOUTHWEST OF ALMA...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WARESBORO...BICKLEY...
DIXIE UNION...NEW LACY AND ALMA THROUGH 845 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3143 8208 3123 8248 3131 8263 3147 8263
      3147 8260 3153 8259 3164 8251
TIME...MOT...LOC 0016Z 218DEG 10KT 3137 8257

ALLEN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:16 PM EDTSpecial Weather StatementJAXBacon29 min
Jul 11, 2:21 PM EDTSpecial Weather StatementJAXCamden24 min
Jul 11, 2:36 PM EDTSpecial Weather StatementJAXCamden24 min
Jul 11, 5:38 PM EDTAreal Flood AdvisoryJAXClinch, Echols, Ware2 hr
Jul 11, 5:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Jul 11, 5:53 PM EDTSpecial Weather StatementJAXCoffee52 min
Jul 11, 6:15 PM EDTSpecial Weather StatementJAXCoffee45 min
Jul 11, 6:21 PM EDTSpecial Weather StatementJAXCoffee39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.